# SDR SWAA2023061649216

- Difficulty date: May 16, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N8535S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63596
- Aircraft time: 19,603 hours, 9,695 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H BS663 UPPER ATTACH ANGLE IS CRACKED ON VAPOR BARRIER RBL8 WL167.68<[01] VERIFIED APPLICABILITY OF SRM 57-10-10-2R-5 REP. 5;[02] INSTALLED EWIS PROTECTION ON REPAIR AREA BS 663 RBL 6-35 IAW AMM 20-60-07.;[03] REMOVED DAMAGED AREA OF UPPER ATTACH ANGLE AT BS 663 RBL6-20 WL 167; PERFORMED DVI ON REPAIR AREA AND NO ADDIOTIONAL DAMAGED FOUND IAW SRM 57-10-10-2R-5 REP. 5 PAR.A;B AND D.;[04] VERIFIED CORRECTIVE ACTION STEPS 1;2 AND 3. ACCOMPLISHED DVI INSPECTION OF REPAIR AREA IAW SRM 57-10-10-2R-5 STEP 4.D.;[05] RECEIVED REPAIR PARTS NEW REPAIR ANGLE (1EA) RO.# 919899-SWA AND REPAIR DOUBLER (1EA) RO.# 920021-SWA IAW SRM SRM 57-10-10-2R-5 REP. 5 PAR 4 E;[06] VERIFIED CORRECTIVE ACTION 5;
